Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 29, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 18, 2019, 4:49 AM CDT for Irion County, Tom Green County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2019, 4:49 AM CDT (09:49 UTC)
- Expired
- May 18, 2019, 5:15 AM CDT
- In force
- 26 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Irion County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 21 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 2:20 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2606 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
629
WFUS54 KSJT 180949
TORSJT
TXC235-451-181015-
/O.NEW.KSJT.TO.W.0029.190518T0949Z-190518T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
449 AM CDT Sat May 18 2019
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Western Tom Green County in west central Texas...
East central Irion County in west central Texas...
* Until 515 AM CDT.
* At 448 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Knickerbocker, or 7 miles east of Mertzon, moving
east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Knickerbocker and Tankersley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3124 10074 3131 10074 3137 10062 3125 10059
TIME...MOT...LOC 0948Z 259DEG 19KT 3129 10070
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SK1 follow-up statement
302
WWUS54 KSJT 180957
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
457 AM CDT Sat May 18 2019
TXC235-181006-
/O.CAN.KSJT.TO.W.0029.000000T0000Z-190518T1015Z/
Irion TX-
457 AM CDT Sat May 18 2019
...THE TORNADO WARNING FOR EAST CENTRAL IRION COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3129 10068 3133 10068 3137 10062 3129 10060
TIME...MOT...LOC 0956Z 241DEG 19KT 3132 10065
$$
TXC451-181015-
/O.CON.KSJT.TO.W.0029.000000T0000Z-190518T1015Z/
Tom Green TX-
457 AM CDT Sat May 18 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR CENTRAL
TOM GREEN COUNTY...
At 456 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Tankersley, or 10 miles east of Mertzon, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tankersley.
#
#
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3129 10068 3133 10068 3137 10062 3129 10060
TIME...MOT...LOC 0956Z 241DEG 19KT 3132 10065
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:41 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 18, 3:41 AM CDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 341 AM CDT Sat May 18 2019 .SHORT TERM... (Today and Tonight) Somewhat disorganized clusters of thunderstorms are affecting areas north of Interstate 10 early this morning. These storms, with some embedded severe weather in the form of hail up to golf ball size, and wind gusts of 60+ mph will continue moving east across the rest of the area through the morning hours either as these clusters, or as a merging segmented line of storms. Expect the activity to move east and out of the area during the afternoon hours. Skies should clear from west to east behind the thunderstorms as well, allowing for some heating, with highs getting into the mid to upper 80s. Tonight, we should see a break from overnight low clouds, and lows will be somewhat cooler, dropping into the mid 50s to near 60. .LONG TERM... (Sunday through next Friday) Sunday is still expected to be quiet with dry in place in the lower levels, and zonal flow aloft. The one concern for Sunday will be warmer temperatures. Highs could be as hot as mid 90s, which would be warmer than the area has seen in some time. The next upper level system quickly moves into the Intermountain West Sunday night into Monday, putting west Texas back under active southwest flow. The upper level low is expected to move from the Great Basin area Sunday night, east into Colorado by Tuesday morning, then pivot, and move north through the middle of the week. Low level moisture will quickly return to the area Sunday night, and we could even see some isolated to scattered showers and storms as early as Sunday night, mainly west of a Throckmorton/Abilene/San Angelo line. Better chances move into the area Monday and Monday night as active southwest flow moves over the area and height falls increase instability. The GFS and ECMWF are in fairly good agreement with the timing of the main upper level trough axis moving through the area Monday night into Tuesdaymorning, resulting the best chance for widespread thunderstorm coverage coming Monday night. Much like today, expect thunderstorms to move out of the area during the day Tuesday. Wednesday through the end of the week, models keep us under southwest flow between ridging to the east, and western troughing. Will keep slight chance PoPs in at times, mainly for western areas, and temperatures will average near or slightly warmer than normal for this time of the year. && .PRELIMINARY POINT TEMPS/POPS... Abilene 84 56 86 69 / 60 0 0 10 San Angelo 86 56 90 68 / 50 0 0 10 Junction 86 59 90 69 / 60 0 5 10 Brownwood 83 56 87 67 / 70 0 0 10 Sweetwater 83 56 86 68 / 40 0 0 20 Ozona 84 55 87 68 / 40 0 0 10 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 20
Hazardous weather outlook, May 18, 4:07 AM CDT, 42 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 407 AM CDT Sat May 18 2019 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-190915- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 407 AM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Strong to severe thunderstorms will affect areas mainly north of Interstate 10 through early afternoon today. Large hail, damaging wind gusts, isolated tornadoes, and locally heavy rainfall leading to flash flooding will all be possible with these storms. In addition, deadly cloud to ground lightning will be possible with all these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe thunderstorms will be possible Monday afternoon into Monday night. The main hazards will be large hail, damaging winds, and deadly cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, May 18, 2:04 AM CDT, 2 hours 45 minutes before
Special Weather Statement National Weather Service San Angelo TX 204 AM CDT Sat May 18 2019 TXZ072-180745- Tom Green TX- 204 AM CDT Sat May 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TOM GREEN COUNTY UNTIL 245 AM CDT... At 202 AM CDT, Doppler radar indicated a strong thunderstorm near Christoval, moving northeast at 20 mph. Wind gusts of 45 to 55 mph are occurring with this storm. Locations impacted include... San Angelo, Christoval, Knickerbocker, Twin Buttes Reservoir, Lake Nasworthy, Tankersley and Goodfellow Air Force Base. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3109 10042 3109 10069 3148 10064 3147 10033 TIME...MOT...LOC 0702Z 241DEG 17KT 3113 10056 SK
Special weather statement, May 18, 2:37 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service San Angelo TX
237 AM CDT Sat May 18 2019
TXZ064-065-072-180815-
Tom Green TX-Coke TX-Sterling TX-
237 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COKE...SOUTHERN STERLING
AND NORTHWESTERN TOM GREEN COUNTIES UNTIL 315 AM CDT...
At 236 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Sterling City, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sterling City around 255 AM CDT.
Broome around 305 AM CDT.
Other locations impacted by this storm include The Intersection Of
Highway 208 And Ranch Road 2662, The Intersection Of Highway 158 And
Ranch Road 2059 and Us-87 Near The Coke-Tom Green County Line.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3209 10078 3208 10063 3170 10038 3154 10115
3170 10125
TIME...MOT...LOC 0736Z 242DEG 35KT 3166 10112Local storm report, May 18, 2:40 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
240 AM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND DMG 12 N ELDORADO 31.03N 100.60W
05/18/2019 SCHLEICHER TX LAW ENFORCEMENT
THE SCHLEICHER COUNTY SHERIFF OFFICE
REPORTED A ROOF BLOWN OFF OF A RESIDENCE 12
MILES NORTH OF ELDORADO, ON COUNTY ROAD 431.
&&Local storm report, May 18, 3:12 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
312 AM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM TSTM WND DMG 12 SSW CHRISTOVAL 31.04N 100.59W
05/18/2019 SCHLEICHER TX TRAINED SPOTTER
THUNDERSTORM WIND DAMAGE TO A RESIDENCE 12
MILES NORTH OF ELDORADO, IN NORTHERN
SCHLEICHER COUNTY. LARGE LIVE OAK TREES WERE
BLOWN OVER, A WINDOW WAS BLOWN OUT OF A
HOUSE, AND A GARAGE DOOR WAS DAMAGED.
&&Special weather statement, May 18, 3:23 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service San Angelo TX
323 AM CDT Sat May 18 2019
TXZ054-064>066-127-180915-
Runnels TX-Nolan TX-Coke TX-Taylor TX-Sterling TX-
323 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COKE...NORTHEASTERN
STERLING...SOUTHEASTERN NOLAN...SOUTHWESTERN TAYLOR AND NORTHWESTERN
RUNNELS COUNTIES UNTIL 415 AM CDT...
At 323 AM CDT, Doppler radar was tracking a strong thunderstorm near
Silver, or 18 miles northeast of Sterling City, moving northeast at
40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sanco around 335 AM CDT.
Maryneal around 350 AM CDT.
Blackwell around 355 AM CDT.
Nolan around 405 AM CDT.
Other locations impacted by this storm include Drasco, Pumphrey,
Shep, The Intersection Of Highway 158 And Ranch Road 2059, Wilmeth,
The Intersection Of Highway 70 And Ranch Road 53 and Oak Creek
Reservoir.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3198 9992 3182 10086 3205 10094 3209 10087
3208 10067 3221 10066 3246 10022
TIME...MOT...LOC 0823Z 242DEG 44KT 3202 10076Special weather statement, May 18, 4:04 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service San Angelo TX
404 AM CDT Sat May 18 2019
TXZ049-054-065-181000-
Fisher TX-Nolan TX-Coke TX-
404 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...NOLAN AND
FISHER COUNTIES UNTIL 500 AM CDT...
At 403 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Silver, or 18 miles southeast of Colorado City,
moving northeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Champion around 425 AM CDT.
Roscoe around 440 AM CDT.
Sweetwater around 455 AM CDT.
Longworth around 500 AM CDT.
Additional strong thunderstorms will affect areas from northern
Nolan County northward into Fisher County over the next hour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3296 10014 3211 10015 3208 10018 3208 10024
3204 10024 3193 10036 3208 10080 3209 10066
3296 10065
TIME...MOT...LOC 0903Z 217DEG 31KT 3217 10070
snThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:05 PM CDT | Tornado Warning | SJT | Crockett | 40 min |
| May 17, 7:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 17, 8:24 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 51 min |
| May 17, 9:11 PM CDT | Special Weather Statement | SJT | Crockett | 49 min |
| May 17, 10:46 PM CDT | Special Weather Statement | SJT | Crockett | 44 min |
| May 17, 11:08 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 37 min |
| May 17, 11:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 50 min |
| May 18, 12:29 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 46 min |
| May 18, 12:46 AM CDT | Tornado Warning | SJT | Schleicher | 29 min |
| May 18, 1:09 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 66 min |
| May 18, 1:31 AM CDT | Special Weather Statement | SJT | Sterling | 44 min |
| May 18, 2:04 AM CDT | Special Weather Statement | SJT | Tom Green | 41 min |
| May 18, 2:10 AM CDT | Areal Flood Advisory | SJT | Schleicher, Tom Green | 50 min |
| May 18, 2:37 AM CDT | Special Weather Statement | SJT | Coke, Sterling | 38 min |
| May 18, 3:23 AM CDT | Special Weather Statement | SJT | Coke, Nolan | 52 min |
| May 18, 3:46 AM CDT | Areal Flood Advisory | SJT | Irion | 59 min |
| May 18, 3:57 AM CDT | Severe Thunderstorm Warning | SJT | Irion | 48 min |
| May 18, 4:04 AM CDT | Special Weather Statement | SJT | Fisher, Nolan | 56 min |
| May 18, 5:00 AM CDT | Special Weather Statement | SJT | Tom Green | 60 min |
| May 18, 5:07 AM CDT | Special Weather Statement | SJT | Jones, Taylor | 53 min |
| May 18, 5:08 AM CDT | Tornado Warning | SJT | Tom Green | 22 min |
| May 18, 5:15 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 45 min |
| May 18, 5:21 AM CDT | Tornado Warning | SJT | Tom Green | 24 min |
| May 18, 5:39 AM CDT | Tornado Warning | SJT | Tom Green | 51 min |
| May 18, 5:40 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 65 min |
| May 18, 5:45 AM CDT | Tornado Warning | SJT | Jones, Taylor | 45 min |
| May 18, 5:48 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 57 min |
| May 18, 5:58 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 62 min |
| May 18, 6:08 AM CDT | Areal Flood Advisory | SJT | Irion, Runnels, Tom Green | 112 min |
| May 18, 6:15 AM CDT | Tornado Warning | SJT | Jones, Shackelford | 30 min |
| May 18, 6:36 AM CDT | Severe Thunderstorm Warning | SJT | Coke | 39 min |
| May 18, 6:38 AM CDT | Special Weather Statement | SJT | Jones | 67 min |
| May 18, 6:42 AM CDT | Special Weather Statement | SJT | Shackelford | 63 min |
| May 18, 6:42 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Concho, Runnels, Tom Green | 63 min |
| May 18, 6:44 AM CDT | Special Weather Statement | SJT | Haskell | 31 min |
| May 18, 6:55 AM CDT | Special Weather Statement | SJT | Nolan, Sterling | 50 min |
| May 18, 6:55 AM CDT | Tornado Warning | SJT | Concho, Runnels | 35 min |
| May 18, 7:05 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 55 min |
| May 18, 7:06 AM CDT | Tornado Warning | SJT | Runnels | 24 min |
| May 18, 7:10 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 65 min |
| May 18, 7:19 AM CDT | Tornado Warning | SJT | Runnels | 41 min |
| May 18, 7:24 AM CDT | Special Weather Statement | SJT | Coke | 51 min |
| May 18, 7:38 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 67 min |
| May 18, 7:45 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 45 min |
| May 18, 7:49 AM CDT | Tornado Warning | SJT | Coleman, Runnels | 25 min |
| May 18, 7:57 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 48 min |
| May 18, 8:09 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 51 min |
| May 18, 8:13 AM CDT | Special Weather Statement | SJT | Tom Green | 62 min |
| May 18, 8:25 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 65 min |
| May 18, 8:25 AM CDT | Tornado Warning | SJT | Coleman | 35 min |
| May 18, 8:33 AM CDT | Flash Flood Warning | SJT | Tom Green | 117 min |
| May 18, 8:34 AM CDT | Tornado Warning | SJT | Coleman | 26 min |
| May 18, 8:40 AM CDT | Flash Flood Warning | SJT | Runnels | 3 hr |
| May 18, 8:52 AM CDT | Tornado Warning | SJT | Callahan | 23 min |
| May 18, 8:55 AM CDT | Special Weather Statement | SJT | Runnels | 50 min |
| May 18, 9:03 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 57 min |
| May 18, 9:19 AM CDT | Special Weather Statement | SJT | Concho | 26 min |
| May 18, 9:24 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 66 min |
| May 18, 9:47 AM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman, Runnels | 3 hr |
| May 18, 9:55 AM CDT | Special Weather Statement | SJT | Concho | 35 min |
| May 18, 9:57 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 48 min |
| May 18, 10:36 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 39 min |
| May 18, 11:10 AM CDT | Special Weather Statement | SJT | Menard | 50 min |
| May 18, 11:18 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 42 min |
| May 18, 11:36 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 39 min |
| May 18, 11:44 AM CDT | Areal Flood Advisory | SJT | Brown, Coleman | 3 hr |
| May 18, 12:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 46 min |
| May 18, 12:33 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 42 min |
| May 18, 1:07 PM CDT | Special Weather Statement | SJT | San Saba | 38 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.